Please login using the form on menu list.|
It is required to login for Full-Text PDF.
Convergent Points of Asymptotic Distance Ratio of Some Justesen Codes
A - Abstracts of IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences (Japanese Edition) Vol.J91-A No.5 pp.587-590
Publication Date: 2008/05/01
Online ISSN: 1881-0195
Print ISSN: 0913-5707
Type of Manuscript: LETTER
asymptotically good codes,
asymptotic distance ratio,
Full Text(in Japanese): PDF(104.2KB)
The weight distributions for the families of Justesen codes with low code rates have been explicitly given by Kolev and Kohnosu-Tokiwa. In this letter, we investigate the convergent points of asymptotic distance ratio for the families of such Justesen codes and give a new interpretation of their asymptotic capabilities.